Skip to content
My WebMD Sign In, Sign Up
Immunizations Caused My Fibromyalgia and Pituitary Gland Tumor
avatar
An_250674 posted:
Well I had posted I was diagnosed with lupus from lab tests but now saying it's just fibromyalgia as mentioned. Who knows. Though I don't have a rash on my face or obvious red strawberry looking rash I do have a faint white or skin colored rash it's so faint but it's there. Hmmm, maybe it is border lupus. I have or had really good skin. Well the doctors have also confirmed a small adenoma (tumor) in my pituitary gland to make things worse. I think it's going to be very difficult to treat either one without getting rid of the other. Any medications right now, I mean simple claritan for sinus or even cough drops, or bladder medication seems to complicate things and triggers my pituitary gland to act up with ovarian bleeeding, worsened sinitus rhinitus, increased sugar levels, and cholesteral. So basically they are all intertwined together. So I'm seeing and or trying to get through the doctors that they need to have a more philosophical approach verses here take this for your bladder infection or oh here zirtec for allergies. They may not be as concerned and understand if they don't listen so thanks for all your input sounds like I have much too deal with after these immunizations. Though they say finbromyalgia is genetic not here, no one in my family has ever had such a thing nor anyone has ever had a tumor before, so yes I must conclude this is the cause of the immunizations whether built up to it or within a couple months--immunizations can cause fibromyalgia and brain tumors (pituitary gland) within 6 months as in my case but can go unfound for a year or two following.
Reply
 
avatar
crystalgreeneyes responded:
There is certainly a lot going on here. I believe this but no one else dismisses my theory. I had sore legs for months and I was very tired. I had to quit my job because I could barely walk. I had red blotches on my knees and my calves were very sore. My knees were swollen, my elbows and my fingers. This went on for months. I was in the hospital for a month while they tried to determine what the problem was. After some time I told them that I had received the first two of the injections for Hep B and all these symptoms presented following that. They insisted it wasn't the cause. They finally called it transient hepatitis and a virus with acute arthritic flare up.I have never been the same since. Gravol is a common anti nauseant (OTC) that cause my pain to be intense. This happens with antibiotics, Tylenol of any kind etc. Lately, I have discovered vit d drops make me extremely sick. I have tried all those drugs with no success. Cymbalta, Lyrica etc. what a nightmare. I can't even take a Vit. What am I supposed to do for pain and sleeping. There is no case of fibro in my family anywhere.
 
avatar
HealthyD replied to crystalgreeneyes's response:
I would try to see a natural specialist it would be out of pocket. Look up natural remedies for pain or headaches. I'm the same. I slap a ice bag for my tumor and pass out. The thing is you must stay calm if not that's when your body starts attacking itself and you feel the wrath. Go to local vitamin shop and see what they have for stress or calming, as teas, etc. You must stay calm because your body cannot handle any stress, exertion, trauma. I went to a funeral and found this out too, body went into extreme overload. Avoid stressful movies--I love scary movies can't even do those because under it all it causes some stress. You can try yoga, it really bites having to change your way of life and it's not fair but the doctors will not care for your body like you would. Take care of yourself learn to relax and find ways to stay calm avoid arguements, stress, as much as you can. Get sleep and also ask for natural on this one too while at the health store! Hang in there. God bless you too!


Helpful Tips

Living Well with Fibromyalgia
Greetings! I have learned patience and a positive attitude is key to my pain management. I developed Fibromyalgia after a hysterectomy in ... More
Was this Helpful?
190 of 207 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.